Czechoslovak Mathematical Journal, Vol. 48, No. 4, pp. 737-745, 1998

Convergence estimate for second order Cauchy problems with a small parameter

Branko Najman

Branko Najman, Department of Mathematics, University of Zagreb, 41000 Zagreb, Bijenicka 30, Croatia

Abstract: We consider the second order initial value problem in a Hilbert space, which is a singular perturbation of a first order initial value problem. The difference of the solution and its singular limit is estimated in terms of the small parameter $\varepsilon.$ The coefficients are commuting self-adjoint operators and the estimates hold also for the semilinear problem.

Full text available as PDF (smallest), as compressed PostScript (.ps.gz) or as raw PostScript (.ps).

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at
Subscribers of Springer (formerly Kluwer) need to access the articles on their site, which is

[Previous Article] [Next Article] [Contents of This Number] [Contents of Czechoslovak Mathematical Journal]